Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 22, NWS Green Bay, WI

May 25, 20086 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at May 25, 2008, 8:27 PM CDT for 6 counties in Wisconsin. It was in force for 63 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2008, 8:27 PM CDT (01:27 UTC)
Expired
May 25, 2008, 9:30 PM CDT
In force
63 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon

Counties Langlade County, WI, Lincoln County, WI, Marathon County, WI, Portage County, WI, Shawano County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 139 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 8:40 PM CDTTSTM WND GST 602 W Merrill, WI
May 25, 9:00 PM CDTTSTM WND DMG5 Se Mosinee, WISEVERAL TREES UP TO TWO FEET IN DIAMETER BLOWN DOWN. SOME DAMAGE TO BUILDING.
May 25, 9:25 PM CDTHAIL 0.75Stevens Point, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 7:12 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.5 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2008-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 81 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2008-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
81 J/kg
Mixed-layer CIN
-294 J/kg
Mixed-layer LCL
1307 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
302 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 260128
SVRGRB
WIC067-069-073-097-115-141-260230-
/O.NEW.KGRB.SV.W.0022.080526T0127Z-080526T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
827 PM CDT SUN MAY 25 2008

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MARATHON COUNTY IN CENTRAL WISCONSIN...
  NORTHWESTERN PORTAGE COUNTY IN CENTRAL WISCONSIN...
  NORTHERN WOOD COUNTY IN CENTRAL WISCONSIN...
  WESTERN LANGLADE COUNTY IN NORTH CENTRAL WISCONSIN...
  SOUTHERN LINCOLN COUNTY IN NORTH CENTRAL WISCONSIN...
  WESTERN SHAWANO COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 930 PM CDT

* AT 824 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF
  70 MPH...ROUGHLY ALONG A LINE EXTENDING FROM MERRILL TO 11 MILES
  WEST OF MOSINEE TO NEILLSVILLE...AND MOVING EAST AT 42 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MERRILL BY 835 PM...
  WAUSAU...RIB MOUNTAIN AND MOSINEE BY 840 PM...
  WESTON BY 845 PM...
  PITTSVILLE BY 855 PM...
  BEVENT BY 900 PM...
  ANTIGO BY 910 PM...

TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS REPLACES THE WARNING WHICH HAD BEEN IN EFFECT FOR SOUTHERN 
LINCOLN...WESTERN MARATHON...AND NORTHWEST WOOD COUNTIES.

LAT...LON 4482 9005 4540 8988 4537 8897 4477 8908
      4439 8974 4447 9032 4470 9033
TIME...MOT...LOC 0127Z 279DEG 36KT 4529 8974 4480 8988
          4454 9049

$$

SKOWRONSKI
4 follow-up statements
000 
WWUS53 KGRB 260136
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
832 PM CDT SUN MAY 25 2008

WIC067-069-073-097-115-141-260230-
/O.CON.KGRB.SV.W.0022.000000T0000Z-080526T0230Z/
LINCOLN-LANGLADE-MARATHON-SHAWANO-WOOD-PORTAGE-
832 PM CDT SUN MAY 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHWESTERN PORTAGE...NORTHERN WOOD...WESTERN SHAWANO...
MARATHON...WESTERN LANGLADE AND SOUTHERN LINCOLN COUNTIES...

AT 828 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE 
THUNDERSTORMS PRODUCING DAMAGING WINDS...ROUGHLY ALONG A LINE 
EXTENDING FROM MERRILL TO MOSINEE TO SHORTVILLE...AND MOVING EAST AT 
41 MPH.

DAMAGING WINDS ARE POSSIBLE ALONG THE ENTIRE LENGTH OF THE LINE. BUT 
THE MOST INTENSE STORMS...WHICH COULD PRODUCE WINDS OVER 70 
MPH...WILL MOVE ACROSS SOUTHERN MARATHON COUNTY. STRATFORD... 
HALDER...AND MOSINEE ARE DIRECTLY IN THE PATH OF THE STRONGEST 
STORMS...AND WILL LIKELY EXPERIENCE VERY STRONG WINDS.

TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4482 9005 4540 8988 4537 8897 4477 8908
      4439 8974 4447 9032 4470 9033
TIME...MOT...LOC 0132Z 279DEG 36KT 4528 8967 4479 8981
          4453 9042

$$

SKOWRONSKI
000 
WWUS53 KGRB 260149
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
847 PM CDT SUN MAY 25 2008

WIC067-069-073-097-115-141-260230-
/O.CON.KGRB.SV.W.0022.000000T0000Z-080526T0230Z/
LINCOLN-LANGLADE-MARATHON-SHAWANO-WOOD-PORTAGE-
847 PM CDT SUN MAY 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHWESTERN PORTAGE...NORTHERN WOOD...WESTERN SHAWANO...
MARATHON...WESTERN LANGLADE AND SOUTHEASTERN LINCOLN COUNTIES...

AT 842 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE 
THUNDERSTORMS PRODUCING DAMAGING WINDS...ROUGHLY ALONG A LINE 
EXTENDING FROM 9 MILES NORTHEAST OF MERRILL TO MOSINEE TO 
PITTSVILLE...AND MOVING EAST AT 41 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SHERRY...RINGLE...PITTSVILLE AND MILLADORE BY 855 PM...
  HOGARTY AND BEVENT BY 900 PM...
  VESPER...PIKE LAKE...JUNCTION CITY AND HATLEY BY 905 PM...

THE STRONGEST STORMS IN THE LINE WILL PRODUCE WINDS OVER 60 MPH. 
STAY AWAY FROM WINDOWS UNTIL THE STORMS PASS.

TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4470 9033 4482 9005 4518 8984 4540 8981
      4537 8897 4477 8908 4439 8974 4447 9032
TIME...MOT...LOC 0147Z 279DEG 36KT 4526 8946 4477 8960
          4451 9021

$$

SKOWRONSKI
000 
WWUS53 KGRB 260203
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
900 PM CDT SUN MAY 25 2008

WIC067-069-073-097-115-141-260230-
/O.CON.KGRB.SV.W.0022.000000T0000Z-080526T0230Z/
LINCOLN-LANGLADE-MARATHON-SHAWANO-WOOD-PORTAGE-
900 PM CDT SUN MAY 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHWESTERN PORTAGE...NORTHERN WOOD...WESTERN SHAWANO...EASTERN
MARATHON...WESTERN LANGLADE AND SOUTHEASTERN LINCOLN COUNTIES...

AT 856 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH...ROUGHLY ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF
ANTIGO TO BEVENT TO PITTSVILLE...AND MOVING EAST AT 41 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  VESPER...PIKE LAKE...JUNCTION CITY AND HATLEY BY 905 PM...
  DEERBROOK...NEVA...KEMPSTER AND SHANTYTOWN BY 910 PM...
  WITTENBERG AND RUDOLPH BY 915 PM...

THE NORTHERN PORTION OF THE LINE HAD STARTED TO WEAKEN...BUT THE 
SOUTHERN PORTION WAS STRENGTHENING. THE STRONGEST WINDS...LIKELY 
STILL OVER 60 MPH...WILL LIKELY AFFECT NORTHEAST WOOD AND NORTHWEST 
PORTAGE COUNTIES.

LAT...LON 4479 8985 4540 8956 4537 8897 4477 8909
      4439 8974 4447 9032 4468 9033
TIME...MOT...LOC 0200Z 279DEG 36KT 4524 8928 4475 8942
          4449 9003

$$

SKOWRONSKI
000 
WWUS53 KGRB 260215
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
914 PM CDT SUN MAY 25 2008

WIC067-069-260224-
/O.CAN.KGRB.SV.W.0022.000000T0000Z-080526T0230Z/
LINCOLN-LANGLADE-
914 PM CDT SUN MAY 25 2008

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LANGLADE AND
SOUTHEASTERN LINCOLN COUNTIES IS CANCELLED...

LAT...LON 4484 8953 4483 8907 4476 8910 4439 8974
      4444 9004
TIME...MOT...LOC 0214Z 279DEG 37KT 4481 8926 4443 8978

$$

WIC073-097-115-141-260230-
/O.CON.KGRB.SV.W.0022.000000T0000Z-080526T0230Z/
MARATHON-SHAWANO-WOOD-PORTAGE-
914 PM CDT SUN MAY 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHWESTERN PORTAGE...EAST CENTRAL WOOD...WESTERN SHAWANO AND
SOUTHEASTERN MARATHON COUNTIES...

AT 910 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH...ROUGHLY ALONG A
LINE EXTENDING FROM BEVENT TO WISCONSIN RAPIDS...AND MOVING EAST AT
43 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WITTENBERG...STEVENS POINT AND JORDAN BY 920 PM...
  WHITCOMB...GALLOWAY AND ELLIS BY 925 PM...

THE THUNDERSTORM WILL PRODUCE WINDS UP TO 60 MPH. STAY AWAY FROM 
WINDOWS UNTIL THE STORM PASSES.

LAT...LON 4484 8953 4483 8907 4476 8910 4439 8974
      4444 9004
TIME...MOT...LOC 0214Z 279DEG 37KT 4481 8926 4443 8978

$$

SKOWRONSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:35 PM CDT, 4 hours 52 minutes earlier.

Area forecast discussion, May 25, 3:35 PM CDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
335 PM CDT SUN MAY 25 2008

.SHORT TERM...TONIGHT AND MONDAY...

LIMITED TIME FOR DISCUSSION. ONGOING SEVERE WEATHER IS THE FOCUS
FOR THE SHORT-TERM.

ELEVATED CONVECTION ONGOING OVER NORTH CENTRAL WI PRODUCING LARGE HAIL.
EXPECT SFC-BASED STORMS TO MOVE INTO FCST AREA LATER THIS EVENING
AHEAD OF SFC COLD FRONT.

.LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY.

NOT MUCH CHANGE IN THINKING FOR THE FCST DURING THIS PD. BLOCKY
PATTERN SETS UP AGAIN ACRS CNTRL NOAM WITH AN EXTENDED PD OF DRY
AND COOL WX FOR MUCH OF THE FCST AREA UNTIL FRI. TUE NIGHT/WED MORN
STILL LOOKS LIKE THE COLDEST MORNING OF THE WEEK WITH MAINLY CLEAR
SKIES UNDER LARGE CANADIAN HIGH. WIDESPREAD FROST A GOOD BET IN
THE N...WITH SUB-FREEZING TEMPS POSSIBLE AS WELL. GFS MOS
INDICATES A KILLER FREEZE IN PARTS OF NORTH-CENTRAL.

NEXT SHRTWV TROF AND ASSOC SFC FEATURES STILL FCST TO AFFECT AREA
BEGINNING FRI. SYSTEM HAS SOME SIMILARITIES WITH THE ONGOING
SYSTEM. 25/12Z ECMWF FASTER THAN GFS...BUT CURRENT FCST LOOKS ON
TARGET. DID INCREASE POPS JUST A BIT FOR FRI AFTN INTO FRI NIGHT
GIVEN FASTER ECMWF...OTRW LITTLE CHANGE MADE.
&&

.AVIATION...SCT THUNDERSTORMS LATE THIS AFTN INTO THE EVENING.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

RDM/JKL
Hazardous weather outlook, May 25, 4:48 PM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
448 PM CDT SUN MAY 25 2008

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-261200-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
448 PM CDT SUN MAY 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND
NORTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER MUCH OF NORTH
CENTRAL AND CENTRAL WISCONSIN...AND A SLIGHT RISK OVER NORTHEAST
AND EAST CENTRAL WISCONSIN. SEVERE THUNDERSTORMS WITH VERY LARGE
HAIL HAVE ALREADY OCCURRED OVER NORTHERN WISCONSIN...AND
ADDITIONAL SEVERE STORMS IN EASTERN MINNESOTA AND NORTHEAST IOWA
ARE EXPECTED TO MOVE INTO THE FORECAST AREA THIS EVENING. VERY
LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS...BUT AN
ISOLATED TORNADO IS POSSIBLE IN NORTH CENTRAL OR CENTRAL WISCONSIN
EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

CANADIAN HIGH PRESSURE BUILDING INTO THE REGION EARLY THIS
WEEK WILL LEAD TO SEVERAL DAYS OF BELOW NORMAL TEMPERATURES.
WIDESPREAD FROST IS POSSIBLE OVER NORTHERN WISCONSIN ON TUESDAY
MORNING AND WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING.

LMZ521-522-541>543-261200-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
448 PM CDT SUN MAY 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL
AND DAMAGING WINDS TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

A COLD FRONT WILL SWEEP ACROSS THE AREA MONDAY AFTERNOON AND
EVENING. WINDS ARE EXPECTED TO ABRUPTLY SHIFT TO THE NORTH OR
NORTHEAST AND INCREASE BEHIND THE FRONT...LEADING TO HAZARDOUS
CONDITIONS FOR SMALL CRAFT.

KIECKBUSCH

In the hours before

Local storm report, May 25, 7:01 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
701 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     HAIL             2 E WISCONSIN RAPIDS    44.40N 89.80W
05/25/2008  M0.88 INCH       WOOD               WI   STORM CHASER

&&

SAC
Local storm report, May 25, 7:11 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
711 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     HAIL             PLOVER                  44.45N 89.53W
05/25/2008  M1.50 INCH       PORTAGE            WI   CO-OP OBSERVER

&&

JKL
Special weather statement, May 25, 7:37 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
737 PM CDT SUN MAY 25 2008

WIZ010-018-030-260100-
LINCOLN-MARATHON-ONEIDA-
737 PM CDT SUN MAY 25 2008

...SEVERE THUNDERSTORMS HEADED TOWARDS MARATHON AND LINCOLN
COUNTIES...

AT 736 PM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM TRIPOLI TO 37 MILES WEST OF SPENCER...MOVING EAST AT
55 MPH. THESE STORMS WILL ARRIVE IN THE WESTERN PORTIONS OF MARATHON
AND LINCOLN COUNTIES AROUND 800 PM OR SHORTLY AFTER. SEVERE
THUNDERSTORM WARNINGS WILL LIKELY BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM MONDAY MORNING FOR
NORTHEASTERN WISCONSIN.

RDM
Local storm report, May 25, 8:11 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
811 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             COLBY                   44.91N 90.30W
05/25/2008  E0.50 INCH       MARATHON           WI   AMATEUR RADIO

&&

JKL
Local storm report, May 25, 8:26 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
826 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     TSTM WND GST     SPENCER                 44.76N 90.28W
05/25/2008  M65 MPH          MARATHON           WI   TRAINED SPOTTER

            ALSO QUARTER SIZE HAIL.

&&

JKL
Local storm report, May 25, 8:27 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
827 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             STRATFORD               44.79N 90.08W
05/25/2008  E1.00 INCH       MARATHON           WI   FIRE DEPT/RESCUE

&&

JKL

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:09 PM CDTSevere Thunderstorm WarningGRBLanglade, Menominee22 min
May 25, 7:22 PM CDTSevere Thunderstorm WarningGRBShawano, Waupaca38 min
May 25, 7:45 PM CDTSevere Thunderstorm WarningGRBLincoln, Marathon, Wood45 min
May 25, 8:14 PM CDTSpecial Marine WarningGRB2 hr
May 25, 9:21 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Shawano, Waupaca, Wood39 min
May 25, 9:33 PM CDTSevere Thunderstorm WarningGRBWood42 min
May 25, 9:59 PM CDTSevere Thunderstorm WarningGRBOutagamie, Shawano, Waupaca27 min
May 25, 10:31 PM CDTSpecial Marine WarningGRB38 min
May 26, 2:59 PM CDTFreeze WarningGRBFlorence, Forest, Langlade, Lincoln, Oneida, Vilas16 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.